# SDR NACA202307070028

- Difficulty date: July 1, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,495 hours, 18,580 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

- INSPECTION THE APU LOW PRESSURE FUEL FILTER DPI FOUND THE RED BOTTON WAS POPPED. FOLLOW B767-300 AMM 49-05-03 REV 139 DATE APR 22, 2023 WHEN DPI BUTTON IS POPPED, THE FUEL FILTER NEED CHANGED. REMOVED AND REPLACED THE FUEL FILTER AS PER B767-300 AMM 49-31-04 REV 139.00 DATE APR 22,2023. CARRIED OUT RESET THE BUTTON AND APU FUEL LEAK CHECK AS PER B767-300 AMM  49-31-04 REV 139 DATE APR
